SciELO - Scientific Electronic Library Online

 

Revista de la Sociedad Boliviana de Pediatría
On-line version ISSN 1024-0675

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

DIAZ-QUIJANO, Fredi Alexander; VILLAR-CENTENO, Luis Angel  and  MARTINEZ-VEGA, Ruth Aralí. Reducción de la hospitalización mediante un algoritmo de manejo del dengue en Colombia. Rev. bol. ped. [online]. 2011, vol.50, n.3, pp. 152-161. ISSN 1024-0675.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License